# SDR TRAX200700590

- Difficulty date: April 24, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 12,220 hours, 10,087 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 356. POSSIBLE CRACK FOUND AT AFT FASTENER HOLE FOR LT DRAIN NEXT TO BOOST PUMP IN CANISTER.   [07-23-07]  REPAIRED IAW ALL SRM AND EO`S.
